# SDR AWXA200200432

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 40,991 hours, 18,867 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 19 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 L/H WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE CANNON PLUG AT THE WALL PLUG IN, SEAT ROW 19 L/H, OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-00-710-001.
